My glucose level high in spite of 60 u of lantus (insulin glargine) insulin 60u of novo rapid insulin 2000mg of metformin?

Reevaluate. You might need another agent and work with your dietician to formulate a doable eating plan as well as see your exercise specialist to develop a program for you. Also make sure the areas that you are injecting do not have scars, knots...

Related Questions

Saw a research in which lantus (insulin glargine) and metformin combined treatment linked to high death rate. Plz elaborate or correct me. Is taking both together safe?

Diabetes type 2. Both drugs together are safe but you need to work to make sure that the dosing is correct. 1: Check blood sugar before breakfast and again before lunch. 2: Document all food and snacks taken at breakfast and while waiting for lunch. 3: If blood sugars are close to each other (+/- 25) the diet is fine. 4: However, if blood sugars are stable but >150 you should increase bedtime lantus (insulin glargine). Read more...

Hb1ac level is 12.7. Take 1000mg metformin twice a day and a total of 120 units of lantus (insulin glargine) a day?

Uncontrolled. A hba1c of 12.7% says that you have uncontrolled diabetes. You should be checking fingerstick sugars, and they are likely to be in the 300s. Taking Lantus (insulin glargine) Insulin alone will not work well. You likely need a combination of Lantus (insulin glargine) and short acting Insulin (taken before meals). Adding other oral agents such as pioglitazone, canagliflozin, bromocriptine may help. Switching to u500 Insulin as well. Read more...
Regimen change. You need to diversify the treatment regimen. At the beginning, Lantus (insulin glargine) will help but as the disease progresses, meal time coverage is necessary. This is evident in your case. I recommend continuing with metformin but need to talk to your doctor about backing down Lantus (insulin glargine) and adding short acting insulins to cover foods. Other options instead or on top of short acting insulin: glp-1, sglt-2, ... Read more...

8 yrs ago, I was on lantus (insulin glargine) then cuz of exer and diet. Switched to metformin. Now I m back on lantus (insulin glargine).i have gained 8 kg in 1 month. Is it lantus (insulin glargine) doin?

Insulin, weight gain. Hi. That's not uncommon. When type 2 diabetes is out of control, the body is in a more catabolic state and many calories leave the body unused in the form of glucose in the urine. Insulin is an anabolic hormone (favors building things up and storing energy as fat and glycogen), and lessens/eliminates loss of calories via urine. That translates to weight gain. Any hypoglycemia is treated with sugar. Read more...

What are the symptoms or complications of uncontrolled sugar? I take 100 units of lantus (insulin glargine) and 2000 mg of metformin a day yet my sugar is near 300

Uncontrolled NIDDM. Uncontrolled dm has acute and chronic complications acute effects include metabolic imbalance, bad infections chronic complications include micro vascular damage kidneys, eye and neuropathy macrovascular includes coronary artery damage limb loss and stroke. Read more...

I'm on metformin, lantus (insulin glargine) n novolog. Can I replace the lantus (insulin glargine) n novolog w byetta to help w weight gain n still get the same sugar control?

Only with supervisio. Please contact your health care professional about making changes in your diabetic therapy. Byetta can be helpful in controlling diabetes, but may not solve your weight gain problem. That should be controlled, under supervision, with diet and exercise. Read more...
Ask your doctor. Without more detailed information about your medical history and diabetes management, your question can't be answered. Please discuss your diabetes management with your doctor to get the best medical recommendations. Read more...

On metformin bid, lantus (insulin glargine) 40 qd, & novolog tid. Since I started the later im gaining weight. How can I simplify tx w meds dat don't cause weight gain?

Weight Loss. Unfortunately Insulin causes weight gain. The best way is to go on a low carbohydrate low calorie diet to reduce your excess body fat and as a result improve your Insulin sensitivity so your doses of the two Insulin drugs go down. There are other meds like Byetta & victoza (liraglutide) that cause weight loss but you have to consult your endocrinologist to see if they're appropriate for your stage of diabetes. Read more...
How can i say this? Insulin works by lowering your blood sugar, you know that. But it lowers your blood sugar, by putting the sugar on you. You understand what i mean? A moment on the lips, forever on the hips? Docs raise your Insulin to control your sugar so you can eat what you want, but that doesn't make it right. From a former fatty, i say, eat for one person, not two, and you will find you dont need so many meds. Read more...